Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 4673165, 12 pages
https://doi.org/10.1155/2018/4673165
Research Article

Uniqueness of L-Functions Concerning Certain Differential Polynomials

1Department of Mathematics, Fujian Normal University, Fuzhou 350117, China
2Key Laboratory of Applied Mathematics (Putian University), Fujian Province University, Fujian Putian 351100, China

Correspondence should be addressed to Jun-Fan Chen; moc.361@nehcnafnuj

Received 21 June 2018; Accepted 18 September 2018; Published 18 October 2018

Academic Editor: Cengiz Çinar

Copyright © 2018 Wen-Jie Hao and Jun-Fan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Kaczorowski and A. Perelli, “On the structure of the Selberg class. I. 0≤d≤1,” Acta Mathematica, vol. 182, no. 2, pp. 207–241, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Steuding, Value-distribution of L-functions, Springer, Berlin, 2007.
  3. P. C. Hu and B. Q. Li, “A simple proof and strengthening of a uniqueness theorem for L-functions,” Canadian Mathematical Bulletin, vol. 59, no. 1, pp. 119–122, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  5. H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Beijing, China, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. Q. Li, “A result on value distribution of L-functions,” Proceedings of the American Mathematical Society, vol. 138, no. 6, pp. 2071–2077, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. I. Lahiri, “Uniqueness of meromorphic functions as governed by their differential polynomials,” Yokohama Mathematical Journal, vol. 44, pp. 147–156, 1997. View at Google Scholar · View at MathSciNet
  8. M. L. Fang, “Uniqueness and value-sharing of entire functions,” Computers & Mathematics with Applications. An International Journal, vol. 44, no. 5-6, pp. 823–831, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  9. F. Liu, X. M. Li, and H. X. Yi, “Value distribution of L-functions concerning shared values and certain differential polynomials,” Proceedings of the Japan Academy, Series A, Mathematical Sciences, vol. 93, no. 5, pp. 41–46, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. Liu, X. M. Li, and H. X. Yi, Results on L-functions whose certain differential polynomials share one finite nonzero value, to appear.
  11. A. Z. Mokhonko, “On the Nevanlinna characteristics of some meromorphic functions, in Theory of Functions, Functional Analysis and their Applications, 14,” Izd-vo Kharkovsk. Un-ta, pp. 83–87, 1971. View at Google Scholar
  12. J. K. Langley, “The second derivative of a meromorphic function of finite order,” Bulletin of the London Mathematical Society, vol. 35, no. 1, pp. 97–108, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Q. C. Zhang, “Meromorphic functions sharing three values,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 7, pp. 667–682, 1999. View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. L. Zhang and L. Z. Yang, “Some results related to a conjecture of R. Brück,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 1, article 18, pp. 1–11, 2007. View at Google Scholar
  15. I. Lahiri and A. Sarkar, “Uniqueness of a meromorphic function and its derivative,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 1, Article 20, 9 pages, 2004. View at Google Scholar · View at MathSciNet
  16. J. M. Whittaker, “The order of the derivative of a meromorphic function,” Journal of the London Mathematical Society, vol. 11, no. 2, pp. 82–87, 1936. View at Publisher · View at Google Scholar · View at MathSciNet